# SDR 9801221234

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Engine: Ge CF650C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1555M77601
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON INITIAL CLIMB-OUT (BOM), THE NR 1 ENGINE FIRE WARNING LOOP A LIGHT ILLUMINATED.  THREE MINUTES LATER THE NR 1 ENGINE FIRE WARNING LOOP B LIGHT ALSO ILLUMINATED.  POWER WAS REDUCED TO 60 PERCENT ON THE NR 1 ENGINE AND BOTH INDICATIONS EXTINGUISHED.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO BOM.  MAINTENANCE INSPECTED THE ENGINE AND FOUND TWO COMPRESSOR BLEED DUCTS HAD BECOME SEPARATED AT A THREADED CONNECTION.  ONE DUCT WAS REPLACED AND THE FOLLOW-UP ENGINE RUN AT FULL POWER WAS NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
